# SDR REXA2013050300786

- Difficulty date: May 3, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 14,410 hours, 9,256 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Stiffener
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER FOR AFT WING TO BODY FAIRING CRACKED.  REMOVED AND REPLACED WITH NEW STIFFENER FOR ALL TO BODY FAIRING IAW CRJ 900 SRM 51-42-15.
